Alert archive / Texas / Flash Flood Warnings in 2025
Flash Flood Warning 91, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at Jul 15, 2025, 1:20 AM CDT for 7 counties in Texas. It was in force for 7 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2025, 1:20 AM CDT (06:20 UTC)
- Expired
- Jul 15, 2025, 8:30 AM CDT
- In force
- 7 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Flood severity
- None
Counties Dimmit County, TX, Edwards County, TX, Kinney County, TX, Maverick County, TX, Real County, TX, Uvalde County, TX, Zavala County, TX
The radar
The Laughlin AFB radar (KDFX), 14 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 3:47 AM CDT | FLASH FLOOD | 7 S Montell, TX | FIRE DEPARTMENT CARRIED OUT A WATER RESCUE DUE TO A SEMI TRUCK BEING SWEPT OFF THE ROADWAY. |
| Jul 15, 5:25 AM CDT | FLASH FLOOD | 2 Nnw Camp Wood, TX | Sheriffs office reports that Ray McDonald Ranch Road is closed and impassable due to water over the road. |
| Jul 15, 5:25 AM CDT | FLASH FLOOD | 3 Ne Camp Wood, TX | Sheriffs office reported 5 feet of water over the road from Camp Wood Creek. Road is closed and impassable. |
| Jul 15, 5:45 AM CDT | FLASH FLOOD | Montell, TX | EM reported there is 4 feet of water over Hwy 55 and water continues rising due to Montell Creek. Road is closed and impassable. |
| Jul 15, 6:04 AM CDT | FLASH FLOOD | 2 Ne Montell, TX | Successful water rescue occurred as an individual was trapped in rising floodwater at CR 416. |
| Jul 15, 7:50 AM CDT | FLASH FLOOD | 11 N Barksdale, TX | EM reported water over RM 335, estimates about 4 foot of water over the road. |
| Jul 15, 8:35 AM CDT | FLASH FLOOD | 9 Ene Spofford, TX | Emergency Manager reports numerous roads closed including FM 481, FM 1572, RM 334 due to flooding from water over roads. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 147 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 6.3 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 739 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1007 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
109
WGUS54 KEWX 150620
FFWEWX
TXC127-137-271-323-385-463-507-150930-
/O.NEW.KEWX.FF.W.0091.250715T0620Z-250715T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
120 AM CDT Tue Jul 15 2025
The National Weather Service in Austin/San Antonio has issued a
* Flash Flood Warning for...
Northwestern Dimmit County in south central Texas...
Southwestern Edwards County in south central Texas...
Kinney County in south central Texas...
Maverick County in south central Texas...
Southwestern Real County in south central Texas...
Western Uvalde County in south central Texas...
Western Zavala County in south central Texas...
* Until 430 AM CDT.
* At 120 AM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Up to 2 inches of rain have
fallen in areas. The expected rainfall rate is 2 to 4 inches in 1
hour. Additional rainfall amounts up to 2 inches are possible in
the warned area. These rains are occurring over areas that have
received up to 9 inches in the last 30 hours making runoff more
rapid. Flash flooding is ongoing or expected to begin shortly.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Uvalde, Crystal City, Brackettville, Rocksprings, Leakey,
Spofford, La Pryor, Camp Wood, Chula Vista, Cline, Dabney,
Blewett, Laguna, Anacacho, Montell, Alamo Village, Uvalde Estates,
Washer, Reagan Wells and Darling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
3005 10006 2982 9982 2962 9972 2917 9971
2909 9967 2895 9968 2870 9980 2862 9980
2852 9995 2851 10025 2854 10031 2861 10039
2885 10048 2938 10056 2965 10055
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
CP7 follow-up statements
535
WGUS74 KEWX 150723
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
223 AM CDT Tue Jul 15 2025
TXC127-137-271-323-385-463-507-150930-
/O.CON.KEWX.FF.W.0091.000000T0000Z-250715T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Edwards TX-Kinney TX-Maverick TX-Real TX-Uvalde TX-
Zavala TX-
223 AM CDT Tue Jul 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN DIMMIT, SOUTHWESTERN EDWARDS, KINNEY,
MAVERICK, SOUTHWESTERN REAL, WESTERN UVALDE AND WESTERN ZAVALA
COUNTIES...
At 223 AM CDT, Doppler radar shows the heaviest rains along the
Kinney and Uvalde counties associated with the stronger storms. MRMS
is showing up to 3 inches over these areas the past three hours.
Several rain gauges around those locations range from 1.73 to 2.08
inches. The heavy rain continues and could lead to flooding. Stay
away from flooded areas.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Uvalde, Crystal City, Brackettville, Rocksprings, Leakey,
Spofford, La Pryor, Camp Wood, Chula Vista, Cline, Dabney,
Blewett, Laguna, Anacacho, Montell, Alamo Village, Uvalde Estates,
Washer, Reagan Wells and Darling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
3005 10006 2982 9982 2962 9972 2917 9971
2909 9967 2895 9968 2870 9980 2862 9980
2852 9995 2851 10025 2854 10031 2861 10039
2885 10048 2938 10056 2965 10055
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
OB837
WGUS74 KEWX 150758
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
258 AM CDT Tue Jul 15 2025
TXC127-137-271-323-385-463-507-150930-
/O.CON.KEWX.FF.W.0091.000000T0000Z-250715T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Edwards TX-Kinney TX-Maverick TX-Real TX-Uvalde TX-
Zavala TX-
258 AM CDT Tue Jul 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 AM CDT EARLY THIS
MORNING FOR NORTHWESTERN DIMMIT, SOUTHWESTERN EDWARDS, KINNEY,
MAVERICK, SOUTHWESTERN REAL, WESTERN UVALDE AND WESTERN ZAVALA
COUNTIES...
At 258 AM CDT, Rain gauge along Highway 90 near Cline has pick up
3.49 inches of rain in the last three hours. Intense rains continue
to push to the north across northwest Uvalde into southern Real
county. These heavy rains could quickly turn into runoff and
flooding could be imminent or occurring over roadways, poor drainage
and low lying areas and low water crossings.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Uvalde, Crystal City, Brackettville, Rocksprings, Leakey,
Spofford, La Pryor, Camp Wood, Chula Vista, Cline, Dabney,
Blewett, Laguna, Anacacho, Montell, Alamo Village, Uvalde Estates,
Washer, Reagan Wells and Darling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
3005 10006 2982 9982 2962 9972 2917 9971
2909 9967 2895 9968 2870 9980 2862 9980
2852 9995 2851 10025 2854 10031 2861 10039
2885 10048 2938 10056 2965 10055
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
OB322
WGUS54 KEWX 150910
FFWEWX
TXC127-137-271-323-385-463-507-151130-
/O.EXT.KEWX.FF.W.0091.000000T0000Z-250715T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
410 AM CDT Tue Jul 15 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Northwestern Dimmit County in south central Texas...
Southwestern Edwards County in south central Texas...
Kinney County in south central Texas...
Maverick County in south central Texas...
Southwestern Real County in south central Texas...
Western Uvalde County in south central Texas...
Western Zavala County in south central Texas...
* Until 630 AM CDT.
* At 410 AM CDT, Doppler radar continues to show moderate to heavy
rains across the warning areas and decided to extended it through
630 AM CDT. The areas under this flash flood warning have
experienced from 1 to 5 inches of rain in the past 6 hours. Rain
rates are still running from 1 to 3 inches per hours with rain
gauges picking up from quarter to half inch and MRMS showing
accumulations as high as 0.8 to 1 inch. Therefore, localized
flooding is likely to be happening over some areas.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Uvalde, Crystal City, Brackettville, Rocksprings, Leakey,
Spofford, La Pryor, Camp Wood, Chula Vista, Cline, Dabney,
Blewett, Laguna, Anacacho, Montell, Alamo Village, Uvalde Estates,
Washer, Reagan Wells and Darling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
3005 10006 2982 9982 2962 9972 2917 9971
2909 9967 2895 9968 2870 9980 2862 9980
2852 9995 2851 10025 2854 10031 2861 10039
2885 10048 2938 10056 2965 10055
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
OB738
WGUS74 KEWX 150949
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
449 AM CDT Tue Jul 15 2025
TXC127-137-271-323-385-463-507-151130-
/O.CON.KEWX.FF.W.0091.000000T0000Z-250715T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Edwards TX-Kinney TX-Maverick TX-Real TX-Uvalde TX-
Zavala TX-
449 AM CDT Tue Jul 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT THIS
MORNING FOR NORTHWESTERN DIMMIT, SOUTHWESTERN EDWARDS, KINNEY,
MAVERICK, SOUTHWESTERN REAL, WESTERN UVALDE AND WESTERN ZAVALA
COUNTIES...
At 449 AM CDT, Doppler radar was indicating intensification with the
shower and thunderstorm activity across northwest and central Uvalde
into southeast Edwards and southern Real county. Rain rates of 2 to
4 inches per hour are estimated by MRMS and DFX dual pol products.
Therefore, a quick 1 to 2 inches of rain are possible over these
areas. Stay weather aware.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Uvalde, Crystal City, Brackettville, Rocksprings, Leakey,
Spofford, La Pryor, Camp Wood, Chula Vista, Cline, Dabney,
Blewett, Laguna, Anacacho, Montell, Alamo Village, Uvalde Estates,
Washer, Reagan Wells and Darling.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
3005 10006 2982 9982 2962 9972 2917 9971
2909 9967 2895 9968 2870 9980 2862 9980
2852 9995 2851 10025 2854 10031 2861 10039
2885 10048 2938 10056 2965 10055
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
OB804
WGUS74 KEWX 151036
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
536 AM CDT Tue Jul 15 2025
TXC127-323-507-151046-
/O.CAN.KEWX.FF.W.0091.000000T0000Z-250715T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Dimmit TX-Maverick TX-Zavala TX-
536 AM CDT Tue Jul 15 2025
...FLASH FLOOD WARNING IS CANCELLED FOR NORTHWESTERN DIMMIT,
MAVERICK AND WESTERN ZAVALA COUNTIES...
Flooding is no longer expected to pose a threat. Please continue to
heed remaining road closures.
A Flood Watch remains in effect until 100 PM CDT Tuesday for a
portion of south central Texas.
&&
LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
3005 10006 2982 9982 2962 9972 2917 9971
2909 9967 2909 10040 2938 10056 2965 10055
$$
TXC137-271-385-463-151130-
/O.CON.KEWX.FF.W.0091.000000T0000Z-250715T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edwards TX-Kinney TX-Real TX-Uvalde TX-
536 AM CDT Tue Jul 15 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 AM CDT THIS
MORNING FOR SOUTHWESTERN EDWARDS, KINNEY, SOUTHWESTERN REAL AND
WESTERN UVALDE COUNTIES...
At 536 AM CDT, Spoke with Sheriffs office and Ray Mcdonald Ranch,
Camp Wood Creek Crossing and Maverick Crossing in Camp Wood are
currently closed due to rising water over the roads from the Nueces
River. Moderate to heavy rains continue to fall and affect most
areas under the flash flood warning. Additional rain on the way is
likely to make things worst. Stay weather aware.
HAZARD...Life threatening flash flooding. Thunderstorms producing
flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
Some locations that will experience flash flooding include...
Uvalde, Brackettville, Rocksprings, Leakey, Spofford, Camp Wood,
Montell, Laguna, Barksdale, Cline, Alamo Village, Vance, Reagan
Wells, Blewett, Dabney, Anacacho, Garner State Park, Rio Frio,
Concan and Uvalde Estates.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
3005 10006 2982 9982 2962 9972 2917 9971
2909 9967 2909 10040 2938 10056 2965 10055
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
OB019
WGUS54 KEWX 151118
FFWEWX
TXC137-271-385-463-151330-
/O.EXT.KEWX.FF.W.0091.000000T0000Z-250715T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
618 AM CDT Tue Jul 15 2025
The National Weather Service in Austin/San Antonio has extended the
* Flash Flood Warning for...
Southwestern Edwards County in south central Texas...
Eastern Kinney County in south central Texas...
Southwestern Real County in south central Texas...
Western Uvalde County in south central Texas...
* Until 830 AM CDT.
* At 618 AM CDT, Doppler radar continues to show moderate to
localized heavy rains over the warning area. The intensity of the
showers and storms has decreased the past 30 minutes or so,
however, the risk of flooding still intact as showers and storms
persist. Therefore, we have extended the flash flood warning
through 830 AM CDT.
HAZARD...Life threatening flash flooding. Thunderstorms
producing flash flooding.
SOURCE...Radar.
IMPACT...Life threatening flash flooding of creeks and streams,
urban areas, highways, streets and underpasses.
* Some locations that will experience flash flooding include...
Uvalde, Rocksprings, Leakey, Camp Wood, Montell, Barksdale,
Laguna, Vance, Reagan Wells, Cline, Alamo Village, Garner State
Park, Rio Frio, Concan, Blewett, Dabney, Uvalde Estates, Turkey
Mountain, Kickapoo Cavern State Park and Devil's Sinkhole State
Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
3005 10006 2982 9982 2962 9972 2917 9971
2909 9967 2909 10011 2909 10024 2939 10038
2965 10055
FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...2-4 INCHES IN 1 HOUR
$$
OB505
WGUS74 KEWX 151326
FFSEWX
Flash Flood Statement
National Weather Service Austin/San Antonio TX
826 AM CDT Tue Jul 15 2025
TXC137-271-385-463-151336-
/O.EXP.KEWX.FF.W.0091.000000T0000Z-250715T1330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Edwards TX-Kinney TX-Real TX-Uvalde TX-
826 AM CDT Tue Jul 15 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 830 AM CDT THIS MORNING FOR
SOUTHWESTERN EDWARDS, EASTERN KINNEY, SOUTHWESTERN REAL AND WESTERN
UVALDE COUNTIES...
The heavy rain has ended. This warning has been replaced with a
Flood Advisory. Please continue to heed remaining road closures.
A Flood Watch remains in effect until 100 PM CDT for a portion of
south central Texas.
&&
LAT...LON 2976 10050 3000 10048 3007 10044 3009 10014
3005 10006 2982 9982 2962 9972 2917 9971
2909 9967 2909 10011 2909 10024 2939 10038
2965 10055
$$
BFWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 1:15 AM CDT, 5 minutes earlier. Its key messages:
- Flood Watch remains in effect until 1 PM Tuesday for the Hill Country, southern Edwards Plateau, and portions of the Rio Grande Plains and I-35 corridor.
- Additional rainfall of 1-3 inches with isolated higher totals up to 6 inches possible mainly this morning. Additional river rises are possible.
- Drier conditions mid to late week with slightly higher temperatures.
Area forecast discussion, Jul 15, 1:15 AM CDT, 5 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 115 AM CDT Tue Jul 15 2025 ...New SHORT TERM, LONG TERM, AVIATION... .KEY MESSAGES... - Flood Watch remains in effect until 1 PM Tuesday for the Hill Country, southern Edwards Plateau, and portions of the Rio Grande Plains and I-35 corridor. - Additional rainfall of 1-3 inches with isolated higher totals up to 6 inches possible mainly this morning. Additional river rises are possible. - Drier conditions mid to late week with slightly higher temperatures. && .SHORT TERM... (Today through Wednesday) Issued at 113 AM CDT Tue Jul 15 2025 As of about midnight Tuesday, scattered showers and storms associated with an MCV near the Mexican border were beginning to spread northward across the Rio Grande Plains and into the southern Edwards Plateau. This activity is tapping into an overlapping nocturnal intensification of the 850mb low level jet, which is enhancing convergence within a plume of moist air with precipitable water values nearing and exceeding 2 inches, corresponding to values above the 90th percentile for this time of year. Additional showers and storms are expected over the course of the early morning hours, with some of the high-resolution models showing a gradual spread of the rain envelope into the western Hill Country. Boundaries left behind by storms earlier in the evening may also concentrate additional downpours along north-to-south lines. The modeled atmospheric conditions indicate an environment continuing to favor efficient rainfall, leading to high rain rates which could locally reach 2 inches per hour at times. The 00Z HREF LPMM indicated the highest rain totals through this morning could approach 6 inches in localized spots as showers continue to stream northward. Much of Tuesday morning's rains will be falling atop sensitive soils already moistened heavily by Monday morning's rains, leading to an increased potential for runoff which could trigger flash flooding. Given these factors, it is prudent to be weather aware and have multiple methods of receiving weather warnings. Southwesterly deep-layer flow should cause the overall area of heavy rain showers and storms to gradually continue northeast during the morning along with the MCV. Evolution of the MCV itself is uncertain, though most models move its associated vorticity northward. There should be a general decrease in the intensity and coverage of rain late-morning and afternoon as the low-level jet weakens. However, rains may continue to be enhanced near the MCV as it drifts out of our area and draws in more unstable air. Most of the high-resolution guidance has the MCV out of the CWA by Tuesday evening with a subsequent decrease in rain chances over the area, though there could be some reinvigoration of isolated showers with daytime heating over South-Central Texas towards the late afternoon and early evening. As we head into Tuesday night into Wednesday, the growth of subtropical ridging centered over the lower Mississippi Valley is forecast to nudge the corridor of moist air and convergence farther to the west, displacing it away from the Gulf and leading to a reduction in moisture and rain chances. Wednesday looks dry for most, though ridging appears relatively weak and could allow for an isolated shower or storm accompanying onshore flow/seabreeze over the Coastal Plains. && .LONG TERM... (Wednesday night through Monday) Issued at 113 AM CDT Tue Jul 15 2025 Continued extension of the mid- to upper-level Gulf coast ridge into our area should generally support an increase in daytime temperatures during the mid to late week with mostly dry conditions. While medium-range ensembles show a summertime ridge pattern developing over the course of the week, we are monitoring a tropical disturbance currently offshore the eastern coast of Florida. As the ridge builds, this disturbance could track west along or parallel to the northern US Gulf coast during the latter part of the week. Most of the model guidance does not bring this feature as far west as our area, though it will be worth keeping an eye on. Aside from this disturbance, which could stick around into the weekend, there is good consensus from ensemble guidance that the broader ridging pattern holds through the weekend and into Monday with near average temperatures. && .AVIATION... (06Z TAFS) Issued at 113 AM CDT Tue Jul 15 2025 VFR conditions prevail across area terminals as of 06Z, but shortly that changes into MVFR category as a low cloud deck develops. By 07Z, MVFR cigs are forecast for the I-35 sites and remain through at least 15Z Tuesday. MVFR cigs are expected to affect the KDRT around 13Z, however, showers and storms could be affecting the site with cigs coming up and down overnight. VFR conditions return by 16Z for the I-35 airports and by 19Z for KDRT. A southerly flow around 5 to 10 knots is forecast to dominate overnight across the terminals with speeds increasing late Tuesday morning to 10 to 15 knots with gusts of 20 to 25 knots. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 94 76 96 74 / 10 0 0 0 Austin Bergstrom Intl Airport 94 75 96 74 / 10 0 0 0 New Braunfels Muni Airport 95 75 97 73 / 10 0 0 0 Burnet Muni Airport 91 73 92 71 / 20 10 0 0 Del Rio Intl Airport 91 77 96 76 / 30 10 0 0 Georgetown Muni Airport 93 74 94 72 / 10 0 0 0 Hondo Muni Airport 92 74 96 72 / 30 10 0 0 San Marcos Muni Airport 94 74 97 72 / 10 0 0 0 La Grange - Fayette Regional 93 75 94 74 / 10 0 0 0 San Antonio Intl Airport 94 77 96 74 / 10 10 0 0 Stinson Muni Airport 96 77 98 74 / 10 10 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 1 PM CDT this afternoon for Bandera-Bexar-Blanco- Burnet-Comal-Edwards-Gillespie-Hays-Kendall-Kerr-Kinney-Llano- Maverick-Medina-Real-Travis-Uvalde-Val Verde-Williamson-Zavala. && Short-Term...Tran Long-Term...Tran Aviation...17
In the hours before
Special weather statement, Jul 14, 10:11 PM CDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1011 PM CDT Mon Jul 14 2025
TXZ202-203-217-218-150345-
Maverick TX-Uvalde TX-Kinney TX-Zavala TX-
1011 PM CDT Mon Jul 14 2025
...Strong thunderstorms will impact portions of southern Kinney,
northeastern Maverick, southwestern Uvalde and northwestern Zavala
Counties through 1045 PM CDT...
At 1010 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Paloma to 11 miles southwest of La Pryor.
Movement was north at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Brackettville, Spofford, Dabney, Blewett, Paloma, Anacacho, Standart,
Darling, Radar Base, Fort Clark Springs, and Laughlin AFB Aux Field.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 2936 10066 2924 9989 2876 9988 2885 10050
TIME...MOT...LOC 0310Z 171DEG 27KT 2890 10043 2883 9998
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
TranThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 10:11 PM CDT | Special Weather Statement | EWX | Kinney | 34 min |
| Jul 14, 10:54 PM CDT | Areal Flood Advisory | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 3 hr |
| Jul 14, 11:50 PM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde, Zavala | 3 hr |
| Jul 15, 3:12 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Jul 15, 3:46 AM CDT | Areal Flood Advisory | EWX | Kinney | 3 hr |
| Jul 15, 4:27 AM CDT | Areal Flood Advisory | EWX | Bandera, Kerr | 3 hr |
| Jul 15, 4:34 AM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jul 15, 5:10 AM CDT | Flash Flood Warning | EWX | Edwards, Kerr, Real | 3 hr |
| Jul 15, 6:10 AM CDT | Areal Flood Advisory | EWX | Bandera, Gillespie, Kerr | 3 hr |
| Jul 15, 6:25 AM CDT | River Flood Warning | EWX | Uvalde | 17 hr |
| Jul 15, 7:23 AM CDT | Flash Flood Warning | EWX | Bandera, Gillespie, Kerr, Real, Uvalde | 3 hr |
| Jul 15, 7:51 AM CDT | River Flood Warning | EWX | Uvalde | 20 hr |
| Jul 15, 8:12 AM CDT | Areal Flood Advisory | EWX | Edwards, Kerr, Real | 3 hr |
| Jul 15, 8:25 AM CDT | Areal Flood Advisory | EWX | Edwards, Kinney, Real, Uvalde | 3 hr |
| Jul 15, 10:18 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| Jul 15, 5:05 PM CDT | River Flood Warning | EWX | Uvalde | 3 hr |
Nearby
Flash Flood Warnings in Texas, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.